# SDR ASAA9580207

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Locking Mech
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ON ARRIVAL OF FLT 595, CREW REPORTED THE L1 DOOR DIFFICULT TO LOCK CLOSED FROM INSIDE.  LUBED LOCKING MECHANISM AND OPERATED NORMALLY.  (M)
